A relation between Jensen's inequality and a geometrical problem
Matematičeskie zametki, Tome 3 (1968) no. 3, pp. 327-338
Cet article a éte moissonné depuis la source Math-Net.Ru
A relation is established between Jensen's inequality and a problem suggested by H. Jung concerning the size of the smallest sphere containing a set of given diameter. An estimate is obtained of the size of this sphere in terms of the absolute value of the convexity of the space.
@article{MZM_1968_3_3_a11,
author = {V. I. Berdyshev},
title = {A~relation between {Jensen's} inequality and a~geometrical problem},
journal = {Matemati\v{c}eskie zametki},
pages = {327--338},
year = {1968},
volume = {3},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1968_3_3_a11/}
}
V. I. Berdyshev. A relation between Jensen's inequality and a geometrical problem. Matematičeskie zametki, Tome 3 (1968) no. 3, pp. 327-338. http://geodesic.mathdoc.fr/item/MZM_1968_3_3_a11/